MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREEN

INSET¿; INSET I 60/9 GREEN
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient's mother stated that while sleeping at night, the tubing detached at the clip.She also reported that there was no damage to the tubing or the clip.The patient's blood glucose level was in high 300's mg/dl and had moderate level of ketones.Reportedly, the patient experienced nausea, vomiting and abdominal pain but remained on the pump.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREEN
MDR Report Key8269722
Report Number3003442380-2019-00260
Device Sequence Number1557188
Product Code FPA
UDI-Device Identifier05705244006928
UDI-Public05705244006928
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date01/23/2019
Patient Sequence Number1